H. L. M. (Hrushovski-Lang-Mordell)
Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 811, 16 p.
@incollection{SB_1995-1996__38__179_0,
     author = {Goode, John B.},
     title = {H. {L.} {M.} {(Hrushovski-Lang-Mordell)}},
     booktitle = {S\'eminaire Bourbaki : volume 1995/96, expos\'es 805-819},
     series = {Ast\'erisque},
     note = {talk:811},
     pages = {179--194},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {241},
     year = {1997},
     mrnumber = {1472539},
     zbl = {0957.03512},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1995-1996__38__179_0/}
}
TY  - CHAP
AU  - Goode, John B.
TI  - H. L. M. (Hrushovski-Lang-Mordell)
BT  - Séminaire Bourbaki : volume 1995/96, exposés 805-819
AU  - Collectif
T3  - Astérisque
N1  - talk:811
PY  - 1997
SP  - 179
EP  - 194
IS  - 241
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1995-1996__38__179_0/
LA  - fr
ID  - SB_1995-1996__38__179_0
ER  - 
%0 Book Section
%A Goode, John B.
%T H. L. M. (Hrushovski-Lang-Mordell)
%B Séminaire Bourbaki : volume 1995/96, exposés 805-819
%A Collectif
%S Astérisque
%Z talk:811
%D 1997
%P 179-194
%N 241
%I Société mathématique de France
%U http://archive.numdam.org/item/SB_1995-1996__38__179_0/
%G fr
%F SB_1995-1996__38__179_0
Goode, John B. H. L. M. (Hrushovski-Lang-Mordell), in Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 811, 16 p. http://archive.numdam.org/item/SB_1995-1996__38__179_0/

[BALDWIN 1994] J. T. Baldwin - An almost strongly minimal non-Desarguesian projective plane, Trans. Am. Math. Soc. 342, 695-711. | DOI | MR | Zbl

[BAUDISCH 1995] A. Baudisch - Another stable group, preprint n° A 95-5, Freie Universität Berlin. | DOI | MR | Zbl

[BUIUM 1992] A. Buium - Intersections in jet spaces and a conjecture of S. Lang, Annals of Mathematics 136, 557-567. | DOI | MR | Zbl

[DELON 199?] F. Delon - Separably closed fields, Model Theory and Algebraic Geometry Workshop, Manchester, Sept. 1994 (Ed. E. Bouscaren & D. Lascar). | Zbl

[DIEUDONNÉ 1981] J. Dieudonné - Mathématiques vides et mathématiques significatives, Points, série sciences 29, Seuil, 15-38. | MR | Zbl

[HRUSHOVSKI 1992] E. Hrushovski - Strongly minimal expansions of algebraically closed fields, Israel J. of Math.79, 129-151. | DOI | MR | Zbl

[HRUSHOVSKI 1993] E. Hrushovski - A new strongly minimal set, Ann. Pure Appl. Logic 62,147-166. | DOI | MR | Zbl

[HRUSHOVSKI 199?] E. Hrushovski - The Mordell-Lang conjecture for function fields, preprint. | DOI | MR | Zbl

[HRUSHOVSKI-PILLAY 1987] E. Hrushovski & A. Pillay - Weakly normal | Zbl

groups, Logic Colloquium 85, North Holland, 233-244.

[HRUSHOVSKI-SOKOLOVIC 199?] E. Hrushovski & Z. Sokolovic - Minimal subsets of differentially closed fields, preprint. | MR

[HRUSHOVSKI-ZIL'BER 1993] E. Hrushovski & B. Zil'Ber - Zariski's geometries, Bulletin AMS 28, 315-324. | DOI | MR | Zbl

[HRUSHOVSKI-ZIL'BER 199?] E. Hrushovski & B. Zil'Ber - Zariski's geometries, preprint (plus détaillé que le précédent). | MR

[FALTINGS 1983] G. Faltings - Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Inventiones Math. 73, 349-366. | DOI | EuDML | MR | Zbl

[LANG 1965] S. Lang - Division points on curves, Ann. Math. Pures et Appl. 4, 229-234. | MR | Zbl

[LANG 1991] S. Lang - Number theory III : Diophantine Geometry, Encyclopedia of Mathematical Sciences, Springer Verlag. | MR | Zbl

[LANG 1995] S. Lang - Mordell's Review, Siegel's letter to Mordell, Diophantine Geometry and 20th Century Mathematics, Gazette des Mathématiciens 63, 17-36. | MR | Zbl

[MACINTYRE 1971] A. Macintyre - On aleph-one categorical theories of fields, Fundamenta Mathematicae 71, 1-25. | DOI | EuDML | MR | Zbl

[MANIN 1958] Y. Manin - Courbes algébriques sur un corps avec dérivation (en russe), Izveztia Akad. Nauk SSSR 22, 737-756. | MR | Zbl

[MESSMER 1994] M. Messmer - Groups and fields interpretable in separably closed fields, TAMS 344, 361-377. | DOI | MR | Zbl

[MESSMER-WOOD 1995] M. Messmer & C. Wood - Separably closed fields with higher derivation I, The Journal of Symbolic Logic 60, 898-910. | DOI | MR | Zbl

[POIZAT 1984] B. Poizat - La structure géométrique des groupes stables, Seminarberichte 60, Humbodt-Universität zu Berlin, 205-217. | MR | Zbl

[POIZAT 1985] B. Poizat - Cours de Théorie des Modèles, Nur al-Mantiq wal-Ma'rifah (distribué par OFFILIB). | MR | Zbl

[POIZAT 1987] B. Poizat - Groupes stables, Nur al-Mantiq wal-Ma'rifah (distribué par OFFILIB). | MR | Zbl

[POIZAT 1987a] B. Poizat - À propos de groupes stables, Logic Colloquium 85, North Holland, 245-265. | MR | Zbl

[POIZAT 1988] B. Poizat - MM. Borel, Tits, Zil'ber et le Général Nonsense, The Journal of Symbolic Logic 53, 124-131. | MR | Zbl

[SOKOLOVIC 1992] Z. Sokolovic - Model Theory of Differential Fields, PhD thesis, Notre Dame. | MR

[WEIL 1948] A. Weil - Variétés abéliennes et courbes algébriques, Hermann. | MR | Zbl

[ZIL'BER 1984] B.I. Zil'Ber - The structure of models of uncountably categorical theories, Proceedings of the ICM-Warsaw 1983, North Holland, 359-368. | MR | Zbl